| Article ID: | iaor1994381 |
| Country: | Israel |
| Volume: | 29 |
| Issue: | 4 |
| Start Page Number: | 896 |
| End Page Number: | 903 |
| Publication Date: | Dec 1992 |
| Journal: | Journal of Applied Probability |
| Authors: | Lawrence A.J. |
The work is concerned with the first-order linear autoregressive process which has a rectangular stationary marginal distribution. A derivation is given of the result that the time-reversed version is deterministic, with a first-order recursion function of the type used in multiplicative congruential random number generators, scaled to the unit interval. The uniformity distributed sequence generated is chaotic, giving an instance of a chaotic process which when reversed has a linear causal and non-chaotic structure. An